Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

Review: Integration Of Equations Of Parabolic Type By The Method Of Nets By V. K. Saul'yev

Reviewed Work: Integration of equations of parabolic type by the method of nets by V. K. Saul'yev
Review by:
Quarterly of Applied Mathematics
Vol. 23, No. 4 (JANUARY, 1966), p. 336
Published by: Brown University
Stable URL: http://www.jstor.org/stable/43635550
Page Count: 1
  • More info
  • Add to My Lists
  • Cite this Item
Preview not available
Preview not available

Page Thumbnails

  • Thumbnail: Page 
336
    336